# SDR SWAA2020052674592

- Difficulty date: May 1, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STABILIZER (POS 2) STA 120.30 NR 4 INSPAR RIB ASSY CRACKED AT NR 3 STIFFENER.  INSTALLED RT HORIZONTAL STAB MACHINED INSPAR RIB STIFFENER REPAIR PER REF SRM 55-10-09-2R-4 REPAIR 4.
